Couldn't find what you looking for?

TRY OUR SEARCH!

i got my first depo shot on the last day of my periodjune 31, and then afterwards i began having sex numerous times with my fiance where he ejaculated inside me starting on the 1st of july... i didnt realise that i had to wait a couple weeks before the shot would be effect.

around 4-5 weeks after the shot, i missed my period and then i began to have pregnancy symtoms but the test came up negative. and then around the middle of 5th week i started having brown spotting/discharge

its about 9 weeks after the shot now and i'm still having pregnancy symptoms, tho my nausea has decreased a lot.

should i go get another test? is it possible that the depo is messing with the pregnancy test results? if i am pregnant do i have a higher chance of miscarriage because of the shot?

i dont have a doctor at the moment so i dont really have anyone to call and ask these questions too :/

Loading...

its a year ago that you posted this.... interested to know if you were you pregnant?
Reply

Loading...